# SDR 05FDEA00743

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 61/62, SCALLOPS ARE WORN ON TRACK '0'.  REMOVED FLOOR PANELS FOR ACCESS IAW A310-200 SRM 51-40-21.  REMOVED AND REPLACED SEAT TRACK  SECTION IAW A310-200 SRM 51-72-10 AND 53-10-16.  REINSTALLED FLOOR PANELS IAW A310-200 SRM 51-40-21.
